Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Have phimosis. Having irritation and itching on penis glans. Used clitromozole. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hello, for the past couple of weeks, I've had a lot of irritation and itching on my penis glans. I am uncircumsized and have phimosis. Underneath my urethra some pink spots developed. In the past few days, I have noticed some blood coming from within the foreskin, i.e. not the urethra. Its like a bloody-oily substance that comes from what I would guess to be a callus. I originally thought it was a yeast infection so for two weeks, I used clitromozole and have also gotten an STI check. Any advice/suggestions? Thanks.
Posted Wed, 8 May 2013 in Penis Problems
Answered by Dr. Srikanth Reddy 42 minutes later
Thanks for using Health Care Magic.
Blood coming out from under the foreskin can have many causes. The best way to identify the cause is by looking what is underneath. As you are having phimosis, there is generally smegma depositing under the foreskin. This can cause infection and should not be there for long.
If you are uncircumsized, you should XXXXXXX a urosurgeon or a surgeon who can have a look at it. He may want to do circumcision and then have a look what is underneath.
its very unlikely to be a yeast infetion. Bacterial infection may cause blood discharge.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor